# SDR SWAA2024040566507

- Difficulty date: March 21, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 30,200 hours, 14,587 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD FAN COWL OIL TANK ACCESS DOOR SHIELD IS CRACKED<[01] #2 ENGINE INBOARD FAN COWL REMOVED AND REPLACED THE OIL TANK ACCESS DOOR SHIELD IAW SRM 51-40-02-0G-0 STEPS 4. AND 5.;[02] EDIT CORRECTIVE ACTION STEP 1: #1 ENGINE INBOARD FAN COWL REMOVED AND REPLACED THE OIL TANK ACCESS DOOR SHIELD IAW SRM 51-40-02-0G-0 STEPS 4 AND 5;[03] VERIFIED CORRECTIVE ACTION STEP 1: #1 ENGINE INBOARD FAN COWL REMOVED AND REPLACED THE OIL TANK ACCESS DOOR SHIELD IAW SRM 51-40-02-0G-0 STEPS 4 AND 5 COMPLETED; TASK CARD COMPLETE.
